MAUDE Adverse Event Report: NUVASIVE, INC. SPINAL INTERLAMINAL FIXATION ORTHOSIS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

NUVASIVE, INC. SPINAL INTERLAMINAL FIXATION ORTHOSIS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7577045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994)
Date of Event 06/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation as product remains in-situ.Potential adverse events and complications "as with any major surgical procedures, there are risks involved in orthopedic surgery.Potential risks identified with the use of this system, which may require additional surgery, include: neurological, vascular or visceral injury; pain, discomfort or abnormal sensations due to the presence of the device; nerve damage due to surgical trauma; bursitis.".
 
Event or Problem Description
During clinical study it was noted that patient had a neurological injury, incontinence.In (b)(6) 2010, the patient underwent surgery to remove bowel blockage and was hospitalized for 1 week.Patient was treated with exercise therapy.

Brand Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6975769
Report Number2031966-2017-00136
Device Sequence Number11080829
Product Code KWP
UDI-Device Identifier00887517062352
UDI-Public00887517062352
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number7577045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2010
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR